Alert archive / Georgia / Special Weather Statements in 2022

Special Weather Statement, NWS Atlanta, GA

July 8, 20225 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jul 8, 2022, 11:31 PM EDT for 5 counties in Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2022, 11:31 PM EDT (03:31 UTC)
Expired
Jul 9, 2022, 12:00 AM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Hail
0.00 in
Wind
50

Counties Butts County, GA, Henry County, GA, Jasper County, GA, Newton County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 69 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1096 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1096 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

860 
WWUS82 KFFC 090331
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1131 PM EDT Fri Jul 8 2022
 
GAZ046>049-054>060-068-070-071-090400-
Butts GA-Morgan GA-Putnam GA-Fayette GA-Walton GA-Rockdale GA-
Monroe GA-Jasper GA-Newton GA-Pike GA-Henry GA-Lamar GA-Clayton GA-
Spalding GA-
1131 PM EDT Fri Jul 8 2022

...Strong thunderstorms will impact portions of Spalding, east
central Fayette, northeastern Pike, northwestern Monroe, Butts,
Newton, southeastern Rockdale, southwestern Morgan, southwestern
Putnam, Henry, south central Walton, southeastern Clayton, Jasper and
northern Lamar Counties through MIDNIGHT EDT...

At 1131 PM EDT, a line of strong thunderstorms was along a line
extending from near Brick Store to near Jw Smith Reservoir, and
moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and 
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, McDonough, Covington, Jackson, Monticello, Stockbridge,
Hampton, Lovejoy, Locust Grove, Social Circle, Oxford, Porterdale,
Rutledge, Newborn, Flovilla, Milner, Mansfield, Jenkinsburg, Shady
Dale and Orchard Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3322 8341 3319 8352 3307 8429 3345 8442
      3361 8404 3369 8366
TIME...MOT...LOC 0331Z 323DEG 19KT 3358 8368 3344 8439 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 8, 11:14 PM EDT, 17 minutes earlier.

Area forecast discussion, Jul 8, 11:14 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1114 PM EDT Fri Jul 8 2022

.UPDATE...

Raised pops for the cluster of strong to severe storms riding
along a robust outflow and possible impulse along the NW flow
aloft. This is currently pushing across the Atlanta metro to Athens
area and propagating southward, which could result in some
additional triggering going into central GA for the early morning
hours. Some storms along this line had a history of downed trees
and powerlines from the damaging winds, though thinking this
should continue to have some decreased intensity. Added patchy fog
mention in the morning hours given all the low level moisture
from the precip fallen. Previous discussion follows...

00z Aviation update below.

Baker

&&

.PREV DISCUSSION... /Issued 257 PM EDT Fri Jul 8 2022/

..Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Saturday Night/...

As close to a pattern change as we're likely to get is on tap as we
enter the weekend. A mid-level ridge has presided over the pattern
in the southeast for the better part of the last month, but its
center has begun to (and will continue to) retrograde back across
the Desert southwest. The eastern edge of the ridge has been the
dominant flow branch over the past day or so, placing the southeast
under deep but weak northwesterly flow. Any weak disturbance
traversing our ridge setup will locally enhance convective
development, and it is possible that we see some organization of
storms into clusters, aided by both their own cold pools and any
remnant outflow boundaries from the past several days of convective
activity. Owing to the position of the Bermuda High along the
Carolina coast, our steady plume of Gulf moisture has held PWATs
steady in the 2-2.25" range. Analyzed SBCAPE was already approaching
3000 J/kg on the 12Z sounding this morning, and yesterday's 00Z
sounding revealed upwards of 4000 J/kg MUCAPE after convective
temperatures were reached. All this to say, conditions are (still)
more than sufficient to support explosive initial upward pulses, and
water-loaded downdrafts will increase the risk for damaging wind
gusts as cores collapse. A Marginal Risk is in place across the
entire CWA for the continued threat for localized damaging gusts.

Moving into Saturday, the center of the 500 mb high is across the
Four Corners region, leaving the southeast in an area of weak flow
aloft. This paves the way for a shortwave trough rounding the edge
of the ridge to push across southward across the OH River Valley
with an attendant frontal boundary in tow. Before FROPA, patchy
diurnally-driven convection is possible until the mid-afternoon.
Certainly not the healthiest front, but before the moisture gradient
atrophies completely, it should bring the most widespread rain
chances we've seen in a few weeks for much of north and portions of
north central Georgia Saturday evening. Currently, CAMS are
depicting a weaker initial line, likely associated with the
prefrontal trough, pushing through to central GA around 18Z
Saturday, and proper frontal convection moving through closer to 00Z
Sunday. The southeastward extent of the front before stalling out
will determine how much of the state feels relief from the utterly
oppressive dewpoints that have plagued us the past week.

A Heat Advisory is in effect through 7 PM today for lingering heat
index values above 105F. It's likely that locales south of I-20
experienced several hours of Heat Advisory criteria before
convective initiation and an abundance of rain-cooled air associated
with collapsing storms. Any clearing following storm dissipation
will result in even more oppressive dewpoints despite potentially
cooler temperatures.

96

&&

.LONG TERM /Sunday through Friday/...

We start off the long term forecast with a weak frontal boundary
pushing through the forecast area towards south GA Saturday night
into Sunday. Scattered to numerous showers and thunderstorms will
likely be ongoing overnight, especially in the vicinity of the front
as it sags south. PoPs during the day on Sunday will largely be
dependent on how far south this front travels. Most of the activity
is expected to remain confined to southern GA where the front
stalls. As previously mentioned, the front will push through much of
the area, resulting in a slight wind shift, before stalling and
waffling around across southern GA for a few days.

Still the biggest forecast question for the long term is how much
and to what extend slightly cooler, drier air filters in behind the
front. Overall, not expecting a drastic change as it is summertime
and moisture will still hang around given northeasterly winds
bringing in some moisture from the Atlantic. Though in looking at
1000-500mb RH, there still remains some inconsistencies as far as
timing in the arrival of lower moisture across north GA. Some
guidance is a little bit more aggressive with bringing this through
much of the region while other guidance is a little more
conservative. Given weak synoptic flow and other smaller-scale
influences, will not deviate too much from what was previously
forecast.

While high moisture content will still hang around despite the
passing front, conditions wont be quite as unbearable early next
week. High temperatures will be in the 80s with dewpoints in the
upper 60s to low 70 on Monday. This will be the trend for a good
part of the extended forecast, though a gradual uptick in moisture
will be likely as we progress through the period. Diurnal convection
will be possible each day primarily during the afternoon with chances
tapering off at night. The stationary boundary draped across the
south may aid in further development and higher convective chances
next week. We may get another reinforcing boundary pushing through
around mid-week aiding in further rain chances for the area. Though
it's still too soon for specifics...stay tuned.

07

&&

.AVIATION...
00Z Update...
Cluster of strong TSRA currently pushing across some of the
northern sites and have tempo groups accordingly which could have
VRB gusts and some reduced vsbys. Some sites could have some
patchy fog and lower cigs near IFR/MVFR range later tonight into
Saturday morning, though not confident on coverage. Otherwise
could have lingering clouds near 4-6 kft and alto level tonight.
Saturday should have chances for several rounds of showers and
thunderstorms again with daytime heating and an approaching front.
Have prob30 group from 18-00z for TSRA, vrb gusts, and reduced
vsbys again, which could linger the chances later in the evening
as well. Initial winds for northern sites could be NW to NE with
outflow influence and possible gusts, otherwise with storm
coverage possibly waning later, winds should be SW 4-5 kts
overnight then most sites Saturday SW to west 8-10 kts during the
day.

//ATL Confidence...00Z Update...
Medium on TSRA coverage tonight and timing Saturday
afternoon/evening.
Medium to low on lower cig chances tonight/Saturday morning.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  93  72  85 /  60  80  70  70
Atlanta         75  91  73  85 /  60  80  70  60
Blairsville     69  84  67  80 /  70  90  70  60
Cartersville    74  91  70  86 /  60  90  70  50
Columbus        76  91  74  89 /  50  70  70  80
Gainesville     74  90  71  83 /  70  80  70  60
Macon           75  92  73  90 /  60  70  70  80
Rome            76  91  72  90 /  60  90  70  50
Peachtree City  73  91  70  86 /  60  80  70  70
Vidalia         73  90  75  88 /  50  60  60  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...96/Baker
LONG TERM....07
AVIATION...Baker
Hazardous weather outlook, Jul 8, 10:29 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1029 PM EDT Fri Jul 8 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-100230-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1029 PM EDT Fri Jul 8 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered to numerous showers and thunderstorms will be possible
across portions of north and central Georgia tonight. Some storms
could be strong to severe with the damaging wind gusts, frequent
lightning, and heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Heat Index values up to 105 will be possible again on Saturday
before less extreme conditions settle in next week.

Scattered thunderstorms will be possible each afternoon and
evening. Some storms could become strong to severe with damaging
winds, locally heavy rainfall, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 8, 10:44 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1044 PM EDT Fri Jul 8 2022

GAZ027-036>039-047-049-050-090315-
Wilkes GA-Madison GA-Morgan GA-Walton GA-Oglethorpe GA-Clarke GA-
Greene GA-Oconee GA-
1044 PM EDT Fri Jul 8 2022

...Strong thunderstorms will impact portions of Oconee, central
Morgan, southeastern Clarke, northeastern Walton, northwestern
Greene, northwestern Wilkes, Oglethorpe and southeastern Madison
Counties through 1115 PM EDT...

At 1043 PM EDT, a line of strong thunderstorms was along a line
extending from Paoli to near Good Hope, and moving southeast at 25
mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Madison, Watkinsville, Lexington, Athens, Comer, Winterville,
Crawford, Rutledge, North High Shoals, Colbert, Bostwick,
Arnoldsville, Good Hope, Carlton, Bishop, Maxeys, Whitehall,
Athens-Clarke County, Stephens and Smithonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3353 8357 3383 8368 3410 8308 3407 8299
      3405 8299 3403 8293 3402 8294 3401 8293
      3401 8291 3400 8291 3400 8288 3398 8285
      3399 8284 3397 8278 3397 8275 3394 8266
TIME...MOT...LOC 0243Z 311DEG 22KT 3406 8308 3383 8363

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 8, 10:59 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1059 PM EDT Fri Jul 8 2022

GAZ046>049-057-090330-
Morgan GA-Walton GA-Rockdale GA-Newton GA-Henry GA-
1059 PM EDT Fri Jul 8 2022

...Strong thunderstorms will impact portions of southern Rockdale,
west central Morgan, northeastern Henry, southeastern Walton and
Newton Counties through 1130 PM EDT...

At 1058 PM EDT, a line of strong thunderstorms was along a line
extending from near Richardson Park to Ebenezer, and moving southeast
at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McDonough, Conyers, Covington, Madison, Social Circle, Oxford,
Porterdale, Rutledge, Newborn, Mansfield, Jersey, Georgia
International Horse Park, Ebenezer, Ola, Magnet, Almon, Starrsville,
Hard Labor Creek State Park, Brick Store and Herndonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3363 8412 3362 8411 3363 8411 3376 8363
      3358 8343 3352 8367 3353 8368 3351 8369
      3339 8412 3362 8414
TIME...MOT...LOC 0258Z 334DEG 16KT 3359 8409 3372 8362

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 8, 11:01 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1101 PM EDT Fri Jul 8 2022

GAZ002-003-090330-
Catoosa GA-Walker GA-
1101 PM EDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of southwestern Catoosa
and central Walker Counties through 1130 PM EDT...

At 1100 PM EDT, a strong thunderstorm was near Cooper Heights, or 7
miles east of Trenton, moving southeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Ringgold, Fort Oglethorpe, Chickamauga, Beaumont, Noble, Chattanooga
Valley, Wood Station, Blue Spring, Cooper Heights, Rock Spring and
Fairview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3489 8511 3479 8514 3470 8523 3484 8545
      3494 8538
TIME...MOT...LOC 0300Z 298DEG 10KT 3486 8537

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jul 8, 11:02 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 PM EDT FRI JUL 08 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     1 WNW ATHENS            33.96N  83.39W
07/08/2022                   CLARKE             GA   SOCIAL MEDIA

            TREE REPORTED DOWN ON PRINCE AVE BETWEEN N MILLEDGE AVE
            TO N CHASE ST.

&&

EVENT NUMBER FFC2200802

NM
Special weather statement, Jul 8, 11:22 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1122 PM EDT Fri Jul 8 2022

GAZ037>039-049>051-059>061-090400-
Taliaferro GA-Wilkes GA-Morgan GA-Putnam GA-Hancock GA-Oglethorpe GA-
Jasper GA-Greene GA-Oconee GA-
1122 PM EDT Fri Jul 8 2022

...Strong thunderstorms will impact portions of southeastern Oconee,
Morgan, Putnam, northwestern Hancock, Greene, Taliaferro, Wilkes,
Oglethorpe and northeastern Jasper Counties through MIDNIGHT EDT...

At 1121 PM EDT, a line of strong thunderstorms was along a line
extending from near Vesta to Wrayswood to near Rutledge, and moving
southeast at 25 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Eatonton, Washington, Madison, Greensboro, Crawfordville, Lexington,
Union Point, Crawford, Rutledge, Tignall, Woodville, White Plains,
Siloam, Shady Dale, Maxeys, Rayle, Buckhead, Sharon, Reynolds at Lake
Oconee and Phoenix.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3383 8260 3381 8259 3368 8261 3335 8304
      3319 8353 3358 8368 3374 8334 3404 8296
      3403 8293 3401 8294 3401 8291 3398 8286
      3398 8285 3399 8284 3397 8278 3398 8275
      3394 8263 3386 8261 3387 8258
TIME...MOT...LOC 0321Z 327DEG 22KT 3395 8299 3369 8330 3357 8358

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 8, 11:31 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1131 PM EDT Fri Jul 8 2022

GAZ046>049-054>060-068-070-071-090400-
Butts GA-Morgan GA-Putnam GA-Fayette GA-Walton GA-Rockdale GA-
Monroe GA-Jasper GA-Newton GA-Pike GA-Henry GA-Lamar GA-Clayton GA-
Spalding GA-
1131 PM EDT Fri Jul 8 2022

...Strong thunderstorms will impact portions of Spalding, east
central Fayette, northeastern Pike, northwestern Monroe, Butts,
Newton, southeastern Rockdale, southwestern Morgan, southwestern
Putnam, Henry, south central Walton, southeastern Clayton, Jasper and
northern Lamar Counties through MIDNIGHT EDT...

At 1131 PM EDT, a line of strong thunderstorms was along a line
extending from near Brick Store to near Jw Smith Reservoir, and
moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, McDonough, Covington, Jackson, Monticello, Stockbridge,
Hampton, Lovejoy, Locust Grove, Social Circle, Oxford, Porterdale,
Rutledge, Newborn, Flovilla, Milner, Mansfield, Jenkinsburg, Shady
Dale and Orchard Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3322 8341 3319 8352 3307 8429 3345 8442
      3361 8404 3369 8366
TIME...MOT...LOC 0331Z 323DEG 19KT 3358 8368 3344 8439

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:01 PM EDTSpecial Weather StatementFFCGordon29 min
Jul 8, 8:09 PM EDTSpecial Weather StatementFFCWhitfield21 min
Jul 8, 8:16 PM EDTSpecial Weather StatementFFCFannin, Union29 min
Jul 8, 8:29 PM EDTSpecial Weather StatementFFCGilmer, Gordon31 min
Jul 8, 8:41 PM EDTSpecial Weather StatementFFCWhite34 min
Jul 8, 8:54 PM EDTSpecial Weather StatementFFCCherokee36 min
Jul 8, 9:03 PM EDTSpecial Weather StatementFFCCherokee, Gilmer, Pickens27 min
Jul 8, 9:05 PM EDTSpecial Weather StatementFFCDawson, Lumpkin25 min
Jul 8, 9:26 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Forsyth, Fulton34 min
Jul 8, 9:37 PM EDTSpecial Weather StatementFFCBanks, Hall23 min
Jul 8, 9:54 PM EDTSpecial Weather StatementFFCCobb, Forsyth, Gwinnett36 min
Jul 8, 10:04 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett26 min
Jul 8, 10:09 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison, Oconee, Oglethorpe36 min
Jul 8, 10:25 PM EDTSpecial Weather StatementFFCCatoosa35 min
Jul 8, 10:27 PM EDTSpecial Weather StatementFFCBarrow, Rockdale, Walton33 min
Jul 8, 10:29 PM EDTSpecial Weather StatementFFCChattooga31 min
Jul 8, 10:44 PM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee, Oglethorpe31 min
Jul 8, 10:59 PM EDTSpecial Weather StatementFFCMorgan, Newton, Rockdale31 min
Jul 8, 11:01 PM EDTSpecial Weather StatementFFCWalker29 min
Jul 8, 11:22 PM EDTSpecial Weather StatementFFCGreene, Morgan, Oglethorpe, Putnam, Taliaferro, Wilkes38 min
Jul 8, 11:58 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more32 min
Jul 9, 12:02 AM EDTSpecial Weather StatementFFCWilkes43 min
Jul 9, 12:25 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Hancock, Jones, Monroe, Twiggs and 2 more50 min
Jul 9, 6:33 AM EDTSpecial Weather StatementFFCDade27 min
Jul 9, 8:30 AM EDTSpecial Weather StatementFFCChattooga, Floyd30 min
Jul 9, 9:11 AM EDTSpecial Weather StatementFFCHall34 min
Jul 9, 9:41 AM EDTSpecial Weather StatementFFCCarroll, Haralson34 min
Jul 9, 10:34 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette26 min
Jul 9, 10:56 AM EDTSpecial Weather StatementFFCGreene34 min
Jul 9, 11:02 AM EDTSpecial Weather StatementFFCRockdale28 min
Jul 9, 11:14 AM EDTRiver Flood WarningFFCForsyth10 hr
Jul 9, 11:23 AM EDTSpecial Weather StatementFFCJasper37 min
Jul 9, 11:29 AM EDTSpecial Weather StatementFFCHarris31 min
Jul 9, 12:08 PM EDTSpecial Weather StatementFFCHarris, Talbot37 min
Jul 9, 12:14 PM EDTFlash Flood WarningFFCButts, Henry, Jasper, Newton, Rockdale5 hr
Jul 9, 12:45 PM EDTFlash Flood WarningFFCHarris, Meriwether, Troup6 hr
Jul 9, 1:09 PM EDTSpecial Weather StatementFFCHouston, Macon, Schley, Stewart, Webster36 min
Jul 9, 2:09 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Houston, Laurens, Pulaski36 min
Jul 9, 2:45 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Pulaski, Telfair and 4 more45 min
Jul 9, 3:30 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler30 min

Nearby

Special Weather Statements in Georgia, 2022Every special weather statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.